On the Jones index values for conformal subnets

Sebastiano Carpi, Yasuyuki Kawahigashi, Roberto Longo
February 19, 2010
We consider the smallest values taken by the Jones index for an inclusion of local conformal nets of von Neumann algebras on $S^1$ and show that these values are quite more restricted than for an arbitrary inclusion of factors. Below 4, the only non-integer admissible value is $4\cos^2 \pi/10$, which is known to be attained by a certain coset model. Then no index value is possible in the interval between 4 and $3 +\sqrt{3}$. The proof of this result based on $\alpha$-induction arguments. In the case of values below 4 we also give a second proof of the result. In the course of the latter proof we classify all possible unitary braiding symmetries on the A D E tensor categories, namely the ones associated with the even vertices of the $A_n$, $D_{2n}$, $E_6$, $E_8$ Dynkin diagrams.
open access link
@article{Carpi:2010nnq, author = "Carpi, Sebastiano and Kawahigashi, Yasuyuki and Longo, Roberto", title = "{On the Jones index values for conformal subnets}", journal = "Lett. Math. Phys.", volume = "92", year = "2010", pages = "99-108", doi = "10.1007/s11005-010-0384-6", eprint = "1002.3710", archivePrefix = "arXiv", primaryClass = "math.OA", SLACcitation = "%%CITATION = ARXIV:1002.3710;%%" }

Keywords: 
none